2010 Paperback (ISBN 9781571461827)

2010 Paperback (ISBN 9781571461827)

Surveys in Differential Geometry

Volume 12 (2007)

Geometric flows

Editors

Huai-Dong Cao (Lehigh University)

Shing-Tung Yau (Harvard University)

Original Publication: 1 July 2008

Publisher: International Press of Boston, Inc.

Language: English

Paperback

356 pages

List Price: $39.00

Description

Geometric flows are non-linear parabolic differential equations which describe the evolution of geometric structures. Inspired by Hamilton’s Ricci flow, the field of geometric flows has seen tremendous progress in the past 25 years and yields important applications to geometry, topology, physics, nonlinear analysis, and so on. Of course, the most spectacular development is Hamilton’s theory of Ricci flow and its application to three-manifold topology, including the Hamilton-Perelman proof of the Poincaré conjecture.

This twelfth volume of the annual Surveys in Differential Geometry examines recent developments on a number of geometric flows and related subjects, such as Hamilton’s Ricci flow, formation of singularities in the mean curvature flow, the Kähler-Ricci flow, and Yau’s uniformization conjecture.

This volume is part of the Surveys in Differential Geometry book series.

Publications

Pub. Date

ISBN-13

ISBN-10

Medium

Binding

Size, Etc.

Status

List Price

2010 Mar

9781571461827

1571461825

Print

paperback

7” x 10”

In Print

US$39.00

2008 Jul

9781571461186

1571461183

Print

hardcover

7” x 10”

Out of Print

US$85.00